My question is this I take 3 anti diabetic drugs, two oral: Metformin and Glipized and one injection , Soliqua.
I have recently changed back to Glipized from Repaglinide(Prandin). I couldn't tolerate Repaglinide, I was sick as a dog while taking it and in combination with the other drugs always lowered sugars way too much. I was happy to go back on Glipized, I have some minor side effects, but it beats being sick all day every day.
The problem is I had… read more
After they put me on Insulin I gained weight,weight I didn't need too.. No one can explain that either. I told my new doc about the anxiety feeling and teh weakness and shaking, he said it might be the my Soliqua, but I have to go for another battery of tests..
Try taking vitamin B6
It’ll help with anxiety
Maybe 50 mg start
I suffer from depression, too; am hoping my gliclizide will kick in
Lost weight from the year 2005 of 150 pounds to
2019 to 114 pounds
Will take my glucose test later
So my morning glucose readings are good
Just have to figure out my lunch two hours after reading
And my supper food and this glucose reading
All I know is that I take 2 metformin a day and depending on how I eat and my insulin is working I am anywhere from the 4's to 7's. My A1C is currently at 5.3 could be heading to 5.4. Sorry I'm Canadian so i'm not quite sure how its measured for you. I also suffer from anxiety and depression so if your numbers aren't dangerous you shouldn't worry to much and I know I gotta stop worrying. Today I hit a low of 4.1 which isn't to bad but any lower I probably need to have a tad sugar.